Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Stomach pain, ulcers, difficulty breathing, sleeping, intestinal pain. Taking panta, digene. Peptic ulcer?

im having pain in my stomach doctores told i ve ulcer i was taking panta for 1 yr. used to take wn ever i gets pain recently pain increased it starts with top of intestine to the stomach i coult breath coult sleep,even i took panta and digine. am i having peptic ulcer? if it so do i ve to avoid coffee tea spicy, sour and oily items
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi kittychristi.

Thanks for your question.

You are probably a case of peptic ulcer disease,that i can comment if i can see your upper GI endoscopy report if it at all been done.But you have been well with panta that proves that you have peptic ulcer disease or gastritis.
Now i think again you have a relapse of disease or may be some tumor or mass can arises in stomach which is the dreadful complication of long term peptic ulcer disease.

Two more thing to tell that nowadays most of the peptic ulcer are due to a bacteria called H Pylori and it need a antibiotics regime to cure but if it overlooked then there may be ulcer recurrence as the bacteria could not be killed and the second one is i don't know your age but if you are more than 50 yrs then always think for any cardiac cause as you have respiratory distress also.

So my suggestion is to do a Upper GI endoscopy and if needed guided biopsy,USG upper abdomen,ECG,Lipid profile,chest xray,routine blood count and with the report consult a gastroenterologist.

Best Wishes,

Dr Sourav Ganguly
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor